MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT PNS SYSTEM; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT PNS SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number Endura, Shipping Configuration
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record review was conducted with no anomalies found.No device malfunction is suspected.The patient was taking coumadin at the time of implant due to a rare preexisting bleeding condition, protein s deficiency, that may have contributed to the event.
 
Event or Problem Description
Patient had some bleeding during percutaneous placement of a microlead in the sciatic popliteal area.After the procedure the patient indicated that he had some pain in the area.The patient had pain overnight and went to the hospital with a hematoma the morning after the procedure.The implanting physician was aware and had been seeing the patient in the hospital.They had stopped his coumadin and he was stabilized.Patient had not been using the stimulator and the microlead was removed.

Brand Name
SPRINT PNS SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd
ste 110
cleveland OH 44122
MDR Report Key10801454
Report Number3011035812-2020-00001
Device Sequence Number17126448
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)210831(10)M1021052020
Combination Product (Y/N)N
PMA/510(K) Number
K181422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberEndura, Shipping Configuration
Device Catalogue Number9600-9244-60
Device Lot NumberM1021052020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;